# SDR USAA060344

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N518151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS 365-377, RBL 64; CORROSION TASK C53-221-03.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, 51-40-05, DEFECT SIZE: 2"L X 2"W X .022"D.
